# SDR HALA2009012200033

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 24,040 hours, 4,566 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TAKEOFF PAGE WOULD NOT AUTO LOAD ON ACARS.  "INVALID TAKEOFF UPLINK" ON SCRATCH PAD.  CLEARED ACARS BUFFER.  OPS CK OK PER MM 23-22-00.
